# SDR UPS06448661

- Difficulty date: October 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX FWD CARGO DOOR CUTOUT FWD UPPER CORNER HINGE FAIRING AREA FOUND 1EA FASTENER HOLE CRACKED AT APPROX 0.040" IN LENGTH RUNNING DOWNWARD.  FX FWD CARGO DOOR CUTOUT FWD UPPER CORNER HINGE FAIRING ATTACHED SKIN REPAIRED AS PER HX RS R53-21-35670.  CONTINUED INSPECTION IS REQUIRED AS PER HX RS 53-21-35670 AND UPS EO B747-5330-25575-A.
